# SDR CALA2014032490669

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 74,853 hours, 14,038 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP CTR RT CENTER, OVERRIDE, FUEL PUMP SWITCHED ON & PUMP OUTPUT PRESS LOW.    MSG 2812011 ACTIVE CL MODE & MSG 2812021 ACTIVE ER MODE.  REPLACED RT CTR FUEL PUMP PRESS SWITCH IAW MM28-42-01 & IPC 28-42-01-002.  OPERATIONS & LEAK CHECKED GOOD.
